MathSciNet Relay Station
MathSciNet bibliographic data
MR2398786 52B55 (52B70 68W30)
Huggins, Peter; Sturmfels, Bernd; Yu, Josephine; Yuster, Debbie S. The hyperdeterminant and triangulations of the 4-cube. Math. Comp. 77 (2008), no. 263, 1653–1679.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement